advertisement
Question
Posted by: Bekommerd | 2008/09/30

Dizzyspells &  Headaches

Hi there!

I have been getting " dizzyspells"  for maybe three months now. It will start with my left eye going " misty"  and then I will know the dizzyspell is coming. After such an incident, I will have these terrible headaches, that can last 2-3 days. I did go and see my local GP and he diagnosed Vertigo. However, these " dizzyspells"  and headaches are now getting worse, without the " warning"  signs first(Eye going misty). The other day I was driving and I could see the road anymore. My focus goes all out, I get terribly nasues and tremble. I get a cold sweat and this will last for +/- 10 minutes. After that I will be fine, except for the headaches. I' m scared of driving, because I have two small children, and what will happen is I get one of these " attacks"  while driving on high speed. Do I need to worry or could this be Vertigo? Please advise? Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Bekommerd
This sounds to me like a kind of migraine you are getting. Ask your GP to refer you to a neurologist as you need further examinations. (At least a full neurological exam and maybe a brainscan) Ask your doctor to try a preventative medication if you have to wait long for a neurologist appointment?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2008/09/30

I would suggest you go and see and Eye specialist.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement